MAUDE Adverse Event Report: ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 4.75MM BC KNOTLESS SWIVELOCK
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/7/2024, it was reported by a sales representative via email that an ar-2324kbcc biocomposite knotless swivelock anchor would not engage with the patient's bone during insertion.The case was completed using another 324kbcc biocomposite knotless swivelock.This was discovered during an rcr procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Event or Problem Description
Additional information received on 10/16/2024: the case was not delayed, as a second anchor was opened right away to continue the procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
4.75MM BC KNOTLESS SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20456331
Report Number1220246-2024-08136
Device Sequence Number8724479
Product Code MAI
UDI-Device Identifier00888867351288
UDI-Public(01)00888867351288(11)240731(17)280630(10)15295350
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.75MM BC KNOTLESS SWIVELOCK
Device Catalogue NumberAR-2324KBCC
Device Lot Number15295350
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by ManufacturerNot provided
06/11/2025
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date10/31/2024
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown